Solution of mathematical models by localization
Stanković Bogoljub
Bulletin: Classe des sciences mathematiques et natturalles, 2002 123(27):1-17
Details  Cross Ref cited by(2)  Full text ( 183 KB)  DOI:10.2298/BMAT0227001S
Tetracyclic harmonic graphs
Borovićanin Bojana D., Gutman Ivan, Petrović M.
Bulletin: Classe des sciences mathematiques et natturalles, 2002 123(27):19-31
Details  Cross Ref cited by(1)  Full text ( 137 KB)  DOI:10.2298/BMAT0227019B
Matrix transformations between the sequence space BVP and certain BK spaces
Malkowsky Eberhard, Rakočević Vladimir R., Živković-Zlatanović Snežana Č.
Bulletin: Classe des sciences mathematiques et natturalles, 2002 123(27):33-46
Details  Cross Ref cited by(5)  Full text ( 177 KB)  DOI:10.2298/BMAT0227033M
On hypoellipticity in ς
Nedeljkov Marko Ž., Pilipović Stevan
Bulletin: Classe des sciences mathematiques et natturalles, 2002 123(27):47-56
Details  Full text ( 167 KB)  DOI:10.2298/BMAT0227047N
On a symbol class of elliptic pseudodifferential operators
Pilipović Stevan, Teofanov Nenad M.
Bulletin: Classe des sciences mathematiques et natturalles, 2002 123(27):57-68
Details  Cross Ref cited by(2)  Full text ( 168 KB)  DOI:10.2298/BMAT0227057P
An extension on Trilinear Hilbert transform
Bučkovska Aneta
Bulletin: Classe des sciences mathematiques et natturalles, 2002 123(27):69-77
Details  Cross Ref cited by(1)  Full text ( 137 KB)  DOI:10.2298/BMAT0227069B